Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 42, NWS Albuquerque, NM

July 29, 2015Bernalillo County, Sandoval County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 29, 2015, 3:26 PM MDT for Bernalillo County, Sandoval County, New Mexico. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2015, 3:26 PM MDT (21:26 UTC)
Expired
Jul 29, 2015, 5:00 PM MDT
In force
94 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Bernalillo County, NM, Sandoval County, NM

The radar

The Albuquerque radar (KABX), 27 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2015-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2015-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-184 J/kg
Mixed-layer LCL
1667 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

402 
WGUS55 KABQ 292126
FFWABQ
NMC001-043-292300-
/O.NEW.KABQ.FF.W.0042.150729T2126Z-150729T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
326 PM MDT WED JUL 29 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO...
  NORTH CENTRAL BERNALILLO COUNTY IN CENTRAL NEW MEXICO...

* UNTIL 500 PM MDT
    
* AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  THUNDERSTORMS PRODUCING TORRENTIAL RAIN ACROSS NORTHEAST 
  ALBUQUERQUE EXTENDING TOWARD CORRALES...SANDIA PUEBLO AND 
  BERNALLILO.  FLASH FLOODING IS LIKELY. RAINFALL RATES UP TWO 
  INCHES PER HOUR ARE EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  NORTHEASTERN ALBUQUERQUE...RIO RANCHO...BERNALILLO...CORRALES...LOS
  RANCHOS DE ALBUQUERQUE...PARADISE HILLS...TAYLOR RANCH...CORONADO
  STATE MONUMENT...CABEZON AND RIO RANCHO CITY CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES. WATER IN ARROYOS MAY TRAVEL MANY MILES AND
TAKE HOURS TO REACH YOUR LOCATION FROM UPSTREAM RAIN AREAS.

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS.

&&

LAT...LON 3535 10646 3514 10651 3515 10675 3536 10667

$$

KJ
3 follow-up statements
819 
WGUS75 KABQ 292148
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
348 PM MDT WED JUL 29 2015

NMC001-043-292300-
/O.CON.KABQ.FF.W.0042.000000T0000Z-150729T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-BERNALILLO-
348 PM MDT WED JUL 29 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR
SOUTHEASTERN SANDOVAL AND NORTH CENTRAL BERNALILLO COUNTIES...

AT 346 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS PRODUCING HEAVY RAIN EXTENDING FROM JUST SOUTH OF 
ALGODONES TO BERNALILLO TO RIO RANCHO.  THE HEAVIEST RAINFALL HAS 
NOW LARGELY SHIFTED WEST OF INTERSTATE 25.  AREAS IN NORTHWEST RIO 
RANCHO...BERNALILLO AND LOCATIONS JUST WEST WILL EXPERIENCE THE MOST 
SIGNIFICANT RAINFALL THROUGH 430 PM.  RUNOFF FROM EARLIER HEAVY RAIN 
WILL CONTINUE ACROSS NORTHEAST ALBUQUERQUE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES. WATER IN ARROYOS MAY TRAVEL MANY MILES AND
TAKE HOURS TO REACH YOUR LOCATION FROM UPSTREAM RAIN AREAS. 

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS.

&&

LAT...LON 3535 10646 3514 10651 3515 10675 3536 10667

$$

KJ
998 
WGUS75 KABQ 292158
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
358 PM MDT WED JUL 29 2015

NMC001-292206-
/O.CAN.KABQ.FF.W.0042.000000T0000Z-150729T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERNALILLO-
358 PM MDT WED JUL 29 2015

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL BERNALILLO COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO 
POSE A LIFE THREATENING SITUATION. PLEASE CONTINUE TO HEED ALL ROAD 
CLOSURES AND STAY OUT OF ARROYOS.

LAT...LON 3535 10650 3527 10655 3522 10656 3522 10672
      3536 10667

$$

NMC043-292300-
/O.CON.KABQ.FF.W.0042.000000T0000Z-150729T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-
358 PM MDT WED JUL 29 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR
SOUTHEASTERN SANDOVAL COUNTY...

AT 356 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS 
IN A MATTER OF MINUTES. WATER IN ARROYOS MAY TRAVEL MANY MILES AND 
TAKE HOURS TO REACH YOUR LOCATION FROM UPSTREAM RAIN AREAS. 

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS.

&&

LAT...LON 3535 10650 3527 10655 3522 10656 3522 10672
      3536 10667

$$

KJ
322 
WGUS75 KABQ 292205
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
405 PM MDT WED JUL 29 2015

NMC043-292213-
/O.CAN.KABQ.FF.W.0042.000000T0000Z-150729T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-
405 PM MDT WED JUL 29 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN SANDOVAL COUNTY IS
CANCELLED...

WIDESPREAD HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED 
TO POSE A LIFE THREATENING SITUATION. HOWEVER...RUNOFF FROM EARLIER 
HEAVY RAINFALL WILL LIKELY PERSIST AND MINOR FLOODING MAY BE 
ENCOUNTERED.  STAY AWAY FROM ARROYOS...AND NEVER DRIVE AROUND 
BARRICADES. 

LAT...LON 3535 10650 3527 10655 3522 10656 3522 10672
      3536 10667

$$

KJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 3:22 PM MDT, 4 minutes earlier.

Area forecast discussion, Jul 29, 3:22 PM MDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
322 PM MDT WED JUL 29 2015

.SYNOPSIS...
A BACK DOOR COLD FRONT UNDERCUTTING RICH MONSOON MOISTURE WILL
LEAD TO NUMEROUS SHOWERS AND THUNDERSTORMS TONIGHT. SOME
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN WITH A
POTENTIAL FOR FLASH FLOODING MAINLY ACROSS CENTRAL AND NORTHEAST
AREAS. A RICH MONSOON MOISTURE PLUME WILL CONTINUE TO STREAM NORTH
AND NORTHEASTWARD OVER WESTERN AND NORTHERN AREAS THROUGH THE
WEEKEND. HOWEVER...THE AMOUNT OF MOISTURE AVAILABLE FOR
THUNDERSTORMS WILL TREND DOWNWARD DECREASING THE FLASH FLOOD
THREAT AFTER THURSDAY. AFTER HIGH TEMPERATURES A FEW TO 10 DEGREES
BELOW NORMAL THURSDAY AND FRIDAY...READINGS WILL TREND UPWARD THIS
WEEKEND WITH MOST PLACES REACHING NEAR NORMAL STARTING SUNDAY.

&&

.DISCUSSION...
THE BACK DOOR COLD FRONT IS FORECAST TO FINISH PUSHING WEST OF THE
FORECAST AREA THIS EVENING. AN AXIS OF HIGH PRESSURE SPANNING THE
AREA ALOFT FROM SOUTHWEST TO NORTHEAST WILL RESULT IN WEAK
STEERING FLOW FOR THUNDERSTORMS...AND MODELS ARE DEPICTING SOME
HEFTY QPF VALUES FROM SLOW MOVING OR EVEN STALLING CELLS AND
CLUSTERS OF CELLS FROM CENTRAL TO NORTHEAST AREAS. TROPICAL
CHARACTERISTICS TO THE AIRMASS WILL ALSO LEAD TO SOME HEAVIER
RAIN AMOUNTS. WIDESPREAD HALF INCH TO NEARLY 1.5 INCH RAIN
AMOUNTS ARE EXPECTED FROM NEAR ALBUQUERQUE AND SANTA FE TO NEAR
CLAYTON AND TUCUMCARI...WITH LOCALLY HEAVIER VALUES OVER 3 INCHES
POSSIBLE.

AN EASTERLY WAVE TRACKING NORTHWESTWARD ACROSS NORTHERN MEXICO
THIS AFTERNOON IS FORECAST BY MODELS TO MOVE NORTHWARD NEAR THE
NM/AZ BORDER THURSDAY...THEN NORTHEASTWARD ACROSS THE FOUR CORNERS
THURSDAY EVENING AND EASTWARD ALONG THE NM/CO BORDER FRIDAY. THERE
ARE SOME MODEL DIFFERENCES IN THIS TIMING...BUT THE TRACK IS
PRETTY SIMILAR. THIS WILL KEEP THE MONSOON MOISTURE PLUME PRETTY
STRONG AND VERY ACTIVE. PWATS SHOULD GENERALLY VARY AROUND 1 TO
1.10 INCHES DURING THIS PERIOD AND THROUGH THE REMAINDER OF THE
WEEKEND...KEEPING THE RISK OF LOCALLY HEAVY RAINFALL IN THE
FORECAST. ANTECEDENT MOISTURE FROM TODAY AND THE RISK OF MORE
LOCALLY HEAVY RAINFALL THURSDAY MAY CAUSE THE POTENTIAL FOR FLASH
FLOODING TO CONTINUE THURSDAY AND THURSDAY NIGHT ACROSS WESTERN
AND NORTHERN AREAS.

THE CENTER OF A DIRTY RIDGE OF HIGH PRESSURE THAT MOVES OVER
CENTRAL AND SOUTHERN PARTS OF THE FORECAST AREA THIS WEEKEND IS
PROGGED TO CONTINUE WOBBLING AROUND NM THROUGH THE FIRST PART OF
THE COMING WORK WEEK. THE MONSOON MOISTURE PLUME WILL CONTINUE
ARCING OVER WESTERN AND NORTHERN AREAS WITH SEASONABLY HIGH PWATS
NEAR AND OVER AN INCH KEEPING WETTING RAIN IN THE FORECAST.

44

&&

.FIRE WEATHER...
NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS
WILL CONTINUE ACROSS MUCH OF NORTHERN AND CENTRAL NEW MEXICO THIS
EVENING. AMPLE MOISTURE FEEDING FROM THE SOUTH ALONG WITH A BACK
DOOR COLD FRONT PUSHING WEST WILL ENHANCE STORM ACTIVITY. EXPECT
GUSTY TO ERRATIC WINDS DUE TO OUTFLOW BOUNDARIES NEAR STORMS.
BECAUSE OF SLOW STORM MOTION FROM SOUTH TO NORTH...FLASH FLOODING
WILL BE A CONCERN ACROSS MUCH OF THE FORECAST AREA. GAP WINDS WILL
INCREASE WITHIN THE CENTRAL RIO GRANDE VALLEY/TIJERAS CANYON TONIGHT
AS THE BACK DOOR COLD FRONT PUSHES THROUGH THE CANYONS. GAP WINDS
LOOK TO TAPER OFF BY THURSDAY MORNING.

AMPLE MOISTURE WITH STATIONARY STORM MOTIONS WILL CONTINUE ENHANCING
STORM ACTIVITY WITH HEAVY RAINFALL ACCUMULATIONS OVER THE STATE
THURSDAY AND FRIDAY. TEMPERATURES WILL REMAIN BELOW NORMAL AS
HUMIDITY VALUES TREND UPWARD FOLLOWING RAIN AND CLOUD COVER. THE
UPPER LEVEL HIGH WILL RECENTER BACK OVER THE STATE LATE FRIDAY INTO
THE WEEKEND...THEN HOVER OVER THE REGION THROUGH THE NEXT WORK
WEEK...THEN SHIFT WESTWARD BY THE FOLLOWING WEEKEND. TEMPERATURES
WILL TREND UPWARD AS RAIN FOOTPRINTS GRADUALLY DECREASE EACH DAY
INTO NEXT WEEK.

&&

.AVIATION...
18Z TAF CYCLE
EXPECT NUMEROUS TO WIDESPREAD SHRA/TSRA ACROSS NORTHERN AND
CENTRAL NEW MEXICO AS THE BACK DOOR COLD FRONT PUSHES WEST. MOST
TAF SITES WILL SEE DIRECT IMPACTS FROM AFTN TSRA BETWEEN
20-04Z...WITH LIMITED ACTIVITY AT KFMN & KROW. EXPECT GUSTY TO
ERRATIC WINDS NEAR TAF SITES ASSOCIATED WITH TS OUTFLOW. LOOK FOR
MVFR CIGS WITH TS ACTIVITY. IFR CIGS COULD DEVELOP AFTER 06Z AT
KGUP...KSAF...KLVS AS TS ACTIVITY LAST INTO THE OVERNIGHT HOURS.

32

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  63  89  64  85 /  10  30  60  30
DULCE...........................  53  82  53  78 /  50  50  60  60
CUBA............................  54  75  51  73 /  80  60  50  70
GALLUP..........................  57  84  55  81 /  40  40  60  30
EL MORRO........................  54  77  52  77 /  60  50  70  50
GRANTS..........................  57  81  55  79 /  50  40  60  30
QUEMADO.........................  56  76  55  79 /  40  60  60  40
GLENWOOD........................  60  80  57  84 /  40  60  40  30
CHAMA...........................  50  74  49  71 /  50  70  60  60
LOS ALAMOS......................  58  77  58  75 /  60  60  60  70
PECOS...........................  56  73  56  74 /  80  60  80  70
CERRO/QUESTA....................  53  74  54  71 /  50  70  60  70
RED RIVER.......................  48  62  47  60 /  70  80  70  80
ANGEL FIRE......................  50  64  49  64 /  70  80  80  70
TAOS............................  53  77  52  75 /  50  40  40  50
MORA............................  54  71  53  71 /  70  70  80  70
ESPANOLA........................  59  83  58  81 /  40  40  40  50
SANTA FE........................  58  76  59  76 /  70  50  60  70
SANTA FE AIRPORT................  59  79  58  79 /  70  40  50  40
ALBUQUERQUE FOOTHILLS...........  62  81  62  83 /  80  60  60  50
ALBUQUERQUE HEIGHTS.............  64  83  64  83 /  70  40  40  30
ALBUQUERQUE VALLEY..............  64  86  63  88 /  70  40  30  30
ALBUQUERQUE WEST MESA...........  64  88  64  89 /  70  40  40  30
LOS LUNAS.......................  64  85  63  86 /  70  30  30  20
RIO RANCHO......................  63  86  63  87 /  70  40  40  30
SOCORRO.........................  65  92  64  91 /  50  30  30  10
SANDIA PARK/CEDAR CREST.........  58  78  58  79 /  90  70  70  60
TIJERAS.........................  59  80  58  81 /  90  70  60  60
MORIARTY/ESTANCIA...............  57  78  55  81 /  80  40  40  30
CLINES CORNERS..................  57  74  58  76 /  70  60  50  40
GRAN QUIVIRA....................  59  78  58  81 /  60  60  30  10
CARRIZOZO.......................  62  84  61  86 /  50  30  30  20
RUIDOSO.........................  58  74  57  76 /  60  40  20  20
CAPULIN.........................  58  75  57  75 /  50  60  60  50
RATON...........................  57  80  56  78 /  50  50  40  40
SPRINGER........................  58  78  57  79 /  60  50  60  40
LAS VEGAS.......................  56  74  55  76 /  70  60  50  50
CLAYTON.........................  62  82  64  84 /  40  40  40  20
ROY.............................  60  75  62  79 /  80  40  70  30
CONCHAS.........................  65  84  69  89 /  60  30  30  30
SANTA ROSA......................  65  85  67  87 /  60  30  30  20
TUCUMCARI.......................  66  86  68  90 /  50  30  30  20
CLOVIS..........................  65  85  66  87 /  50  20  20  20
PORTALES........................  67  88  68  88 /  50  10  20  20
FORT SUMNER.....................  67  85  69  91 /  60  10  20  10
ROSWELL.........................  69  92  70  94 /  50  10   5  10
PICACHO.........................  63  85  62  88 /  50  10  10  10
ELK.............................  60  79  59  80 /  50  20  10  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
NMZ501-503-504-506-507-510>519-521>523-527>537.

&&

44
Hazardous weather outlook, Jul 29, 4:57 AM MDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
457 AM MDT WED JUL 29 2015

NMZ501>540-301130-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
457 AM MDT WED JUL 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A BACKDOOR FRONT WILL COMBINE WITH A VERY MOIST AIRMASS TO
PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT.
THE STRONGER THUNDERSTORMS WILL PRODUCE HEAVY RAIN WHICH COULD
LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH
OF CENTRAL AND NORTHERN NEW MEXICO THIS AFTERNOON THROUGH LATE
TONIGHT. FAVORED AREA FOR THE HEAVIEST RAINFALL AMOUNTS TODAY AND
TONIGHT IS EXPECTED FROM THE EAST SLOPES OF THE SOUTHERN SANGRE
DE CRISTOS SOUTH THE THE EAST SLOPES OF THE SANDIA AND MANZANO
MOUNTAINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PLENTIFUL LOW LEVEL MOISTURE WILL COMBINE WITH DAYTIME HEATING TO
PRODUCE DAILY ROUNDS OF AFTERNOON AND EVENING THUNDERSTORMS AND
LOCALLY HEAVY RAINFALL THURSDAY THROUGH THE WEEKEND AND INTO EARLY
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

33

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 6:55 PM MDTAreal Flood AdvisoryABQCurry, Quay80 min
Jul 29, 3:59 AM MDTFlash Flood WatchABQ65 hr
Jul 29, 1:11 PM MDTAreal Flood AdvisoryABQCatron2 hr
Jul 29, 1:19 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia116 min
Jul 29, 2:20 PM MDTAreal Flood AdvisoryABQCatron85 min
Jul 29, 2:40 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Jul 29, 3:04 PM MDTAreal Flood AdvisoryABQBernalillo116 min
Jul 29, 3:12 PM MDTAreal Flood AdvisoryABQColfax2 hr
Jul 29, 3:39 PM MDTAreal Flood AdvisoryABQLincoln96 min
Jul 29, 3:41 PM MDTAreal Flood AdvisoryABQCibola2 hr
Jul 29, 3:46 PM MDTAreal Flood AdvisoryABQColfax119 min
Jul 29, 4:36 PM MDTAreal Flood AdvisoryABQCibola114 min
Jul 29, 5:14 PM MDTAreal Flood AdvisoryABQLincoln2 hr

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.